# SDR 97UAL900674

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FORWARD OF FORWARD OVERWING EXIT TO DOOR 2 LT DID NOT WORK.  *S/D*  DEFECTIVE POWER PACK.  REPLACED POWER PACK ASSY FOR THAT SECTION.
